American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 86 found      Go to page: 1 2 3

[31] Michael Aschbacher and Stephen D. Smith. Pushing-up in SQTK-groups. Math. Surveys Monogr. 111 (2004) 121-169.
Book volume table of contents   
View Article: PDF

[32] Michael Aschbacher and Stephen D. Smith. Elementary group theory and the known quasithin groups. Math. Surveys Monogr. 111 (2004) 19-65.
Book volume table of contents   
View Article: PDF

[33] Michael Aschbacher and Stephen D. Smith. Basic results related to failure of factorization. Math. Surveys Monogr. 111 (2004) 67-119.
Book volume table of contents   
View Article: PDF

[34] Michael Aschbacher and Stephen D. Smith. Generation and weak closure. Math. Surveys Monogr. 111 (2004) 209-257.
Book volume table of contents   
View Article: PDF

[35] Michael Aschbacher and Stephen D. Smith. Statements of some quoted results. Math. Surveys Monogr. 111 (2004) 407-430.
Book volume table of contents   
View Article: PDF

[36] Michael Aschbacher and Stephen D. Smith. The $qrc$-lemma and modules with $\hat {q} \leq 2$. Math. Surveys Monogr. 111 (2004) 171-207.
Book volume table of contents   
View Article: PDF

[37] Michael Aschbacher and Stephen D. Smith. The Classification of Quasithin Groups. Math. Surveys Monogr. 111 (2004) MR MR2097623.
Book volume table of contents   

[38] Michael Aschbacher and Stephen D. Smith. Weak BN-pairs and amalgams. Math. Surveys Monogr. 111 (2004) 259-326.
Book volume table of contents   
View Article: PDF

[39] Michael Aschbacher and Stephen D. Smith. Parameters for some modules. Math. Surveys Monogr. 111 (2004) 377-405.
Book volume table of contents   
View Article: PDF

[40] Ronald Solomon. A brief history of the classification of the finite simple groups. Bull. Amer. Math. Soc. 38 (2001) 315-352. MR 1824893.
Abstract, references, and article information   
View Article: PDF

[41] Naoki Chigira, Nobuo Iiyori and Hiroyoshi Yamaki. Nonabelian Sylow subgroups of finite groups of even order. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 88-90. MR 1661753.
Abstract, references, and article information   
View Article: PDF

[42] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Bernd Stellmacher and Franz Georg Timmesfeld. Rank $3$ amalgams. Memoirs of the AMS 136 (1998) MR 1445494.
Book volume table of contents   

[44] Harvey I. Blau. A fixed-point theorem for central elements in quasisimple groups . Proc. Amer. Math. Soc. 122 (1994) 79-84. MR 1254833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information   
View Article: PDF

[46] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John H. Walter. The $B$-conjecture; characterization of Chevalley groups. Memoirs of the AMS 61 (1986) MR 840833.
Book volume table of contents

[48] Paul S. Fan. The Thompson-Wielandt theorem . Proc. Amer. Math. Soc. 97 (1986) 590-592. MR 845970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Daniel Gorenstein. Classifying the finite simple groups. Bull. Amer. Math. Soc. 14 (1986) 1-98. MR 818060.
Abstract, references, and article information   
View Article: PDF

[50] Michael Aschbacher. Overgroups of Sylow subgroups in sporadic groups. Memoirs of the AMS 60 (1986) MR 831891.
Book volume table of contents

[51] Harvey I. Blau. On trivial intersection of cyclic Sylow subgroups . Proc. Amer. Math. Soc. 94 (1985) 572-576. MR 792262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daniel Gorenstein and Richard Lyons. The local structure of finite groups of characteristic $2$ type. Memoirs of the AMS 42 (1983) MR 690900.
Book volume table of contents

[53] Morton E. Harris. Finite groups containing an intrinsic $2$-component of Chevalley type over a field of odd order . Trans. Amer. Math. Soc. 272 (1982) 1-65. MR 656480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Gary M. Seitz. Generation of finite groups of Lie type . Trans. Amer. Math. Soc. 271 (1982) 351-407. MR 654839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Daniel Frohardt. From a $3$-local plus $3$-fusion to the centralizer of an involution . Proc. Amer. Math. Soc. 82 (1981) 330-334. MR 612713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] G. Stroth. On standard subgroups of type $\sp{2}E\sb{6}(2)$ . Proc. Amer. Math. Soc. 81 (1981) 365-368. MR 597641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Larry Finkelstein and Daniel Frohardt. Standard $3$-components of type ${\rm Sp}(6,\,2)$ . Trans. Amer. Math. Soc. 266 (1981) 71-92. MR 613786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] David Parrott. Characterizations of the Fischer groups. I, II, III . Trans. Amer. Math. Soc. 265 (1981) 303-347. MR 610952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Marcel Herzog. On the classification of finite simple groups by the number of involutions . Proc. Amer. Math. Soc. 77 (1979) 313-314. MR 545587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Bernd Baumann. \"Uber endliche Gruppen mit einer zu $L\sb{2}(2\sp{n})$ isomorphen Faktorgruppe . Proc. Amer. Math. Soc. 74 (1979) 215-222. MR 524288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia